# SDR SWIA201025168

- Difficulty date: November 14, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 20,814 hours, 17,981 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link Assy
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT LINK ASSEMBLY SCORED.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD YOKE MOUNT LINK ASSEMBLY.
